# SDR 05FDEA01655

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 6519686765
- Part serial: K43640
- Condition: Cracked
- Location: Nr 1 Eng Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIXED COWL UPPER FRAME CRACKED BETWEEN NR 2 AND NR 3 LATCHES.  REMOVED AND REPLACED COWL PANEL IAW SRM 51-30-2.
